# SDR EY2R9601460

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-150
- Propeller: Hartzl HC82VL2
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Part number: 884
- Condition: Worn
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY SPRING WORN
